# SDR P5CA9600606

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1980-2000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 42 BETWEEN STA 1980 TO 2000 RT SIDE.  REMOVED LEVEL ONE CORROSION AND TREATED AREA AS PER SRM 51-10-01.  CORROSION FOUND TO BE WITHIN LIMITS OF SRM 53-10-01.
